Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can stopping a TCA cause palpitations? KaraS

Posted by ed_uk on July 24, 2005, at 5:31:24

In reply to Re: Can stopping a TCA cause palpitations? ed_uk, posted by KaraS on July 23, 2005, at 20:14:38

Hi Kara,

>TCAs are contraindicated with stimulants aren't they?

Hmm, well......... Here's what I'd want to do if I were you, which I'm not LOL, but anyway.......

1. Find the minimum dose of doxepin which is effective for your anxiety eg. 20mg/day or whatever.

2. Monitor your pulse and blood pressure to obtain a baseline.

3. Start Dexedrine at a very low dose. Monitor your pulse and BP regularly to monitor for changes.

3. Increase the Dexedrine dose in small steps until relief is obtained.

4. Carefully monitor pulse and BP after each dose increase. Keep a record. Agree a maximum acceptable BP. If your BP exceeds the maximum, consult your doctor.

>It's fairly dirty, as we know.

I thought it was excellent in treating your anxiety with minimum side effects?

>I have mixed feelings about getting on the clonazepam. I am worried that it might add to my depression and that even a short trial could result in a long tapering period.

Clonazepam also concerns me. I find it a little odd that your doc is so keen to abandon the doxepin when it's working for your anxiety.

>I think he feels that the clonazepam will also add some mood stabilization that might be good for me.

Hmmm

Ed xxx

>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:532192
URL: http://www.dr-bob.org/babble/20050723/msgs/532581.html